Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 186, NWS Springfield, MO

November 6, 2008Stone County, Missouri

NWS Springfield, MO issued this tornado warning at Nov 6, 2008, 1:45 AM CST for Stone County, Missouri. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 6, 2008, 1:45 AM CST (07:45 UTC)
Expired
Nov 6, 2008, 2:30 AM CST
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Stone County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 1:56 AM CSTTORNADO5 Ese Shell Knob, MOAN EF0 TORNADO WITH MAXIMUM WIND SPEEDS OF 80 MPH...OCCURRED JUST EAST SOUTHEAST OF SHELL KNOB. THE PATH WAS ONE AND A HALF MILES LONG AND 100 YARDS WIDE WITH A SOUTHWEST TO NORTHEAST MOVEMENT. DAMAGE WAS MAINLY TO TREES...WITH MINOR ROOF DAMAGE AND ONE BOAT D
Nov 6, 2:12 AM CSTTSTM WND GST 55Kimberling City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 11:42 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 060745
TORSGF
MOC209-060830-
/O.NEW.KSGF.TO.W.0186.081106T0745Z-081106T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CST THU NOV 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 230 AM CST.

* AT 141 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A TORNADO NEAR EAGLE ROCK...OR 12 MILES SOUTHEAST OF               
  CASSVILLE...MOVING NORTHEAST AT 60 MPH.

* THE TORNADO WILL BE NEAR...
  6 MILES NORTHWEST OF KIMBERLING CITY AND 8 MILES NORTHWEST OF
  INDIAN POINT BY 200 AM CST.
  REEDS SPRING...WEST BRANSON AND GALENA BY 205 AM CST.

THE TOWNS OF CAPE FAIR AND PONCE DE LEON ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3652 9360 3681 9359 3698 9340 3698 9335
      3682 9335 3681 9332 3658 9332 3649 9354
      3649 9359
TIME...MOT...LOC 0745Z 231DEG 51KT 3658 9367

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 060751
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CST THU NOV 6 2008

MOC209-060830-
/O.CON.KSGF.TO.W.0186.000000T0000Z-081106T0830Z/
STONE MO-
152 AM CST THU NOV 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR STONE
COUNTY...

AT 146 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 14 MILES WEST OF LAMPE...OR 12 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 50 MPH.

THIS TORNADO WILL BE NEAR...
  7 MILES NORTHWEST OF KIMBERLING CITY BY 200 AM CST.
  9 MILES NORTHWEST OF INDIAN POINT BY 205 AM CST.
  REEDS SPRING...GALENA AND WEST BRANSON BY 210 AM CST.

THE TOWNS OF CAPE FAIR AND PONCE DE LEON ARE IN THE PATH OF THIS
TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3652 9360 3681 9359 3698 9340 3698 9335
      3682 9335 3681 9332 3658 9332 3649 9354
      3649 9359
TIME...MOT...LOC 0752Z 230DEG 44KT 3662 9361

$$

CRAMER
000 
WWUS53 KSGF 060804
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 AM CST THU NOV 6 2008

MOC209-060830-
/O.CON.KSGF.TO.W.0186.000000T0000Z-081106T0830Z/
STONE MO-
205 AM CST THU NOV 6 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR STONE
COUNTY...

AT 201 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR CAPE FAIR...OR 8 MILES NORTHWEST OF
KIMBERLING CITY...MOVING NORTHEAST AT 45 MPH.

THIS TORNADO WILL BE NEAR...
  WEST BRANSON BY 210 AM CST.
  REEDS SPRING AND GALENA BY 215 AM CST.

THE TOWN OF PONCE DE LEON IS IN THE PATH OF THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3652 9360 3681 9359 3698 9340 3698 9335
      3682 9335 3681 9332 3658 9332 3649 9354
      3649 9359
TIME...MOT...LOC 0805Z 229DEG 40KT 3671 9350

$$

CRAMER
000 
WWUS53 KSGF 060829
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 AM CST THU NOV 6 2008

MOC209-060839-
/O.EXP.KSGF.TO.W.0186.000000T0000Z-081106T0830Z/
STONE MO-
229 AM CST THU NOV 6 2008

...THE TORNADO WARNING FOR STONE COUNTY EXPIRES AT 230 AM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3652 9360 3681 9359 3698 9340 3698 9335
      3682 9335 3681 9332 3658 9332 3649 9354
      3649 9359
TIME...MOT...LOC 0829Z 229DEG 40KT 3688 9325

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 5, 11:10 PM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Nov 5, 11:10 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CST WED NOV 5 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE LATEST RADAR AND SATELLITE IMAGERY INDICATE THAT THE STORM
MODE APPEARS TO BE SHIFTING TO MORE OR A SQUALL LINE AS STRONGER
STORM CORES MERGE ALONG A LINE FROM NEAR JOPLIN TO TULSA...AND AN
UPPER LEVEL JET ROUNDS THE BASE OF THE UPPER TROUGH OVER SOUTH
CENTRAL OKLAHOMA AND SHIFTS NORTHEAST TOWARD THE OZARKS. THE MOST
RECENT SEVERE REPORTS HAVE COME OUT OF THE SOUTHERN PORTION OF
THE STORM COMPLEX WITH 60 MPH WINDS AND DIME TO NICKEL SIZE HAIL.
STILL EXPECT STRONG TO SEVERE STORMS OVER THE FORECAST AREA AS
THE SQUALL LINE SHIFTS EAST ACROSS THE AREA OVERNIGHT.

TERRY
&&

.DISCUSSION...

MAIN FORECAST FOCUS WILL BE THE THREAT FOR SEVERE THUNDERSTORMS OVER
THE NEXT 12 TO 18 HOURS AS A STRONG STORM SYSTEM CROSSES THE
CENTRAL UNITED STATES. MUCH COOLER WEATHER IS THEN EXPECTED FROM THE
UPCOMING WEEKEND INTO NEXT WEEK. ANOTHER STORM SYSTEM IS EXPECTED
TO IMPACT THE AREA SOMETIME IN THE MONDAY TO WEDNESDAY TIME FRAME.

TONIGHT...STRONG UPPER LEVEL LOW PRESSURE WILL SLOWLY PUSH EAST
ACROSS THE CORN BELT. AT THE SURFACE...A COLD FRONT WILL PUSH INTO
SOUTHEAST KANSAS AND WESTERN MISSOURI LATE TONIGHT...MAKING IT TO
THE HIGHWAY 65 CORRIDOR BY SUNRISE. STRONG TO SEVERE STORMS ARE
EXPECTED ALONG THIS FRONT...AS WELL AS ALONG A PRE FRONTAL TROUGH
THIS EVENING AND OVERNIGHT. PLEASE REFER TO THE MESOSCALE
CONVECTIVE DISCUSSION BELOW FOR GREATER DETAIL ON THE SEVERE
WEATHER THREAT. BRISK SOUTH TO SOUTHEAST WINDS AHEAD OF THE FRONT
WILL SHIFT TO THE WEST. SPEAKING OF WINDS...WE HAVE NOT MET WIND
ADVISORY CRITERIA UP TO THIS POINT. WILL LIKELY BE CANCELLING THE
WIND ADVISORY BY 4 PM.

THURSDAY...THAT FRONT WILL QUICKLY PUSH EAST OUT OF CENTRAL AND
SOUTH CENTRAL MISSOURI IN THE MORNING. THE THREAT FOR
THUNDERSTORMS WILL END ONCE THE FRONT EXITS THE AREA. WE MAY
ACTUALLY SEE A BRIEF PERIOD OF CLEARING AS A DRY SLOT WORKS INTO
THE AREA. WRAP AROUND MOISTURE MAY THEN BRING MORE CLOUDINESS INTO
THE AREA BY THE AFTERNOON...ESPECIALLY OVER CENTRAL MISSOURI.
TEMPERATURES ARE A TOUGH CALL GIVEN THE INCREASING CLOUD COVER AND
COOLING LOW LEVELS. GENERALLY SPLIT THE DIFFERENCE BETWEEN THE MAV
AND MET. THURSDAY WILL AGAIN BE WINDY AS LOW LEVEL PRESSURE
GRADIENTS REMAIN RATHER TIGHT. WINDS WILL ALSO BECOME GUSTY BY THE
AFTERNOON AS THE LOW LEVELS OF THE ATMOSPHERE EFFICIENTLY MIX OUT.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...THAT UPPER LEVEL LOW
PRESSURE WILL FINALLY BEGIN TO PUSH EAST INTO THE GREAT LAKES. ONE
MORE UPPER LEVEL WAVE WILL COME AROUND THE SOUTHERN FLANK OF THE
LOW AND DRIVE A WEAK SURFACE TROUGH ACROSS THE AREA. NOT OUT OF
THE QUESTION WE COULD SEE A LIGHT SHOWER OR TWO UP ACROSS CENTRAL
MISSOURI ON FRIDAY. TEMPERATURES WILL BE ON THE COOL SIDE AS 850
MB TEMPERATURES HOVER AT OR BELOW ZERO DEGREES CELSIUS.

UPCOMING WEEKEND...THE AREA WILL REMAIN UNDER A CYCLONIC NORTHWEST
FLOW ALOFT. MOISTURE LOOKS PRETTY LIMITED SO AM NOT EXPECTING ANY
PRECIPITATION. THE COOL TEMPERATURES WILL CONTINUE WITH HIGHS
STRUGGLING TO GET INTO THE UPPER 40S AND LOWER 50S OVER MOST AREAS.

EARLY NEXT WEEK...LONG WAVE CHARTS CONTINUE TO FAVOR DIGGING OF
ENERGY OUT OF THE PACIFIC NORTHWEST. MEDIUM RANGE MODELS CONTINUE
TO INDICATE ENERGY DIVING INTO THE FOUR CORNERS REGION AND
EVENTUALLY EJECTING OUT TOWARDS THE OZARKS. STILL NOT A REAL GOOD
SIGNAL FOR TIMING...BUT FEEL THAT SLIGHT TO LOW END CHANCE POPS
ARE WARRANTED STARTING SUNDAY NIGHT AND MONDAY. DO NOT SEE ANY BIG
WARM UPS AS LOW LEVEL TRAJECTORIES WILL LIKELY REMAIN OUT OF THE
EAST AND NORTHEAST.

SCHAUMANN

&&

.AVIATION...

FOR THE 06Z TAFS...WILL CONTINUE TO INCLUDE WIND SHEAR IN TAFS
THROUGH THE NIGHT BASED ON LATEST WIND PROFILER DATA. LINE OF
STORMS PERSISTING NEAR THE MO/KS BORDER FOR THE PAST SEVERAL HOURS
IS FINALLY SHOWING SIGNS OF EASTWARD MOVEMENT AS SQUALL LINE
BEGINS TO DEVELOP...SO WILL CONTINUE VICINITY THUNDER WITH
EMBEDDED TEMPO FROM AROUND 06-10Z.

MAIN WIND SHIFT WITH COLD FRONT PASSAGE IS EXPECTED BY MID/LATE
MORNING WITH DRY SLOT CLEARING OUT CLOUD COVER BY EARLY AFTERNOON.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 5, 6:58 PM CST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CST WED NOV 5 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
658 PM CST WED NOV 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:

  SEVERE STORMS PRODUCING...DAMAGING WINDS TO 70 MPH. HAIL TO THE
  SIZE OF QUARTERS. ISOLATED TORNADOES.

AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE STORMS WILL PUSH INTO EXTREME SOUTHEAST KANSAS
  AND WESTERN MISSOURI BY MID TO LATE EVENING. THIS ACTIVITY WILL
  SPREAD EASTWARD TOWARDS THE HIGHWAY 65 CORRIDOR LATE THIS
  EVENING AND ESPECIALLY OVERNIGHT.

DISCUSSION:

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST
  ACROSS SOUTHEAST KANSAS AND INTO WESTERN MISSOURI THIS EVENING.
  MARGINAL INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT THE
  THREAT FOR DAMAGING STRAIGHT LINE WINDS TO 70 MPH WITH THESE
  STORMS. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE. THE
  THREAT FOR TORNADOES HAS DIMINISHED SOMEWHAT...BUT ISOLATED
  TORNADOES REMAIN POSSIBLE GIVEN THE STRONG LOW LEVEL WIND
  SHEAR...MAINLY WEST OF AN OSCEOLA TO CASSVILLE LINE.

  BY LATE THIS EVENING AND ESPECIALLY OVERNIGHT...A COLD FRONT
  WILL OVERTAKE THESE STORMS. A SOLID LINE OF STORMS IS EXPECTED
  TO ACCOMPANY THIS FRONT...WITH THE LEADING EDGE OF THE STORMS
  REACHING THE HIGHWAY 65 CORRIDOR LATE TONIGHT. ALTHOUGH THE
  STORMS WILL BEGIN TO WEAKEN LATE TONIGHT...DAMAGING STRAIGHT
  LINE WINDS WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WILL BE ONGOING AFTER SUNRISE THURSDAY MORNING
  ACROSS THE EASTERN OZARKS...WHICH WILL QUICKLY EXIT TO THE EAST
  BY THE LATE MORNING HOURS. STRONG THUNDERSTORMS WITH WIND GUSTS
  TO 40 MPH ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS
  TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING WEST OF AN
  OSCEOLA TO CASSVILLE LINE. SPOTTER ACTIVATION WILL BE POSSIBLE
  EAST OF THIS LINE AFTER MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Nov 6, 12:29 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             PINEVILLE               36.59N  94.38W
11/06/2008  E0.88 INCH       MCDONALD           MO   EMERGENCY MNGR

            NICKLE HAIL IN PINEVILLE ALSO NO POWER IN TOWN

&&

LD
Local storm report, Nov 6, 12:41 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             STOCKTON                37.70N  93.80W
11/06/2008  E0.88 INCH       CEDAR              MO   LAW ENFORCEMENT

            NICKLE HAIL REPORTED IN STOCKTON

&&

LD
Local storm report, Nov 6, 1:13 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             MONETT                  36.92N  93.93W
11/06/2008  E0.88 INCH       BARRY              MO   LAW ENFORCEMENT

&&

LD
Local storm report, Nov 6, 1:14 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND GST     MONETT                  36.92N  93.93W
11/06/2008  E60 MPH          BARRY              MO   LAW ENFORCEMENT

&&

LD
Local storm report, Nov 6, 1:35 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND GST     CASSVILLE               36.68N  93.87W
11/06/2008  E60 MPH          BARRY              MO   AMATEUR RADIO

&&

HATCH
Local storm report, Nov 6, 1:40 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND GST     REPUBLIC                37.12N  93.48W
11/06/2008  E60 MPH          GREENE             MO   NWS EMPLOYEE

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:13 PM CSTFlash Flood WarningSGFVernon6 hr
Nov 5, 11:07 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper, Newton38 min
Nov 5, 11:42 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon48 min
Nov 5, 11:56 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton49 min
Nov 6, 12:14 AM CSTSevere Thunderstorm WarningSGFHickory, Polk, St. Clair46 min
Nov 6, 12:19 AM CSTTornado WarningSGFMcDonald26 min
Nov 6, 12:23 AM CSTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Nov 6, 12:26 AM CSTTornado WarningSGFBarry, Newton49 min
Nov 6, 12:50 AM CSTTornado WarningSGFLawrence42 min
Nov 6, 1:04 AM CSTSevere Thunderstorm WarningSGFChristian, Greene71 min
Nov 6, 1:14 AM CSTSevere Thunderstorm WarningSGFBarry48 min
Nov 6, 1:20 AM CSTTornado WarningSGFBarry42 min
Nov 6, 1:39 AM CSTSevere Thunderstorm WarningSGFChristian, Stone66 min
Nov 6, 1:58 AM CSTSevere Thunderstorm WarningSGFWebster47 min
Nov 6, 2:10 AM CSTSevere Thunderstorm WarningSGFTaney65 min
Nov 6, 2:21 AM CSTTornado WarningSGFChristian54 min
Nov 6, 2:44 AM CSTSevere Thunderstorm WarningSGFWebster, Wright48 min
Nov 6, 2:47 AM CSTSevere Thunderstorm WarningSGFDouglas58 min
Nov 6, 2:24 PM CSTRiver Flood WarningSGFVernon47 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.